Vietnam Journal of Mathematics
Vietnam Journal of Mathematics (VJM) is a quarterly peer reviewed scientific journal, established by Vietnam Academy of Science and Technology and Vietnam Mathematical Society. It publishes original research papers and review articles in mathematics, especially in applied mathematics.
Congratulation to Stanley Osher, who is a member of the Editorial Board of Vietnam Journal of Mathematics, for the Carl Friedrich Gauss Prize awarded at the ICM in Seoul 2014.
Dô Trong Hoang (January 2016)
Some Results on Almost Sure Stability of Non-Autonomous Stochastic Differential Equations with Markovian Switching
Nguyen Thanh Dieu (January 2016)
- Available 2013 - 2015
- Volumes 3
- Issues 12
- Articles 180
- Open Access 4 Articles
Find a Volume or Issue
- Journal Title
- Vietnam Journal of Mathematics
- Volume 41 / 2013 - Volume 43 / 2015
- Print ISSN
- Online ISSN
- Springer Singapore
- Additional Links
To view the rest of this content please follow the download PDF link above.